# SDR 97ZZZX506

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N292WC
- Make and model: Beech C24R
- Aircraft serial: MC460
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1693800601
- Condition: Piston Broken
- Location: Lt Mlg
- Part time: 2,796 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT DECLARED IN-FLIGHT EMERGENCY.  HEARD LOUD POP AND HAD TO MAINTAIN RIGHT AILERON TO KEEP DIRECTIONAL CONTROL.  THEN GOT MAIN GEAR GREEN DOWN AND LOCKED LIGHTS.  THEN PUT ALL GEAR DOWN AND LOCKED.  TROUBLESHOOTING REVEALED LT MAIN GEAR ACTUATOR PISTON BROKEN FROM PISTON ROD.  SUSPECT CAUSE OUT OF RIG SITUATION AFTER REMOVAL OF ACTUATOR OR DEFECT IN PART, OR ASSEMBLY OF PISTON WITH LOCKNUT OVERTORQUE.
